# SDR 29GA2017061700001

- Difficulty date: June 15, 2017
- Submitted: June 17, 2017
- Operation: Air carrier
- Aircraft: N362AG
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 34,872 hours, 38,820 cycles
- Engine: Ge CT79B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR EXTENSION WAS ABORMALLY LONG, CAME DOWN AFTER LEVEL OFF, POPPING SOUND, THEN 3 GREEN LIGHTS. HYDRAULIC PUMP RAN AND LEVELS OK. JR 5193 PERFORMED ADJUSTMENT AND TEST IAW AMM 32-30-00-05,  FOUND NO FAULTS IN THE SYSTEMS.
